# SDR AALA2009010200147

- Difficulty date: January 2, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 34,161 hours
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Broken
- Location: Start Valve
- Component: Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT LGA TO DFW - NR 2 ENGINE START VALVE OPEN INDICATION.  LANDED IAD WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AT STATOR CONNECTOR PL834.  SYSTEM GROUND CHECKED NORMAL OPERATION.
